7 doctors weighed in:

I am using testosterone androderm transdermal patches and my body parts go numb while I sleep. Related?

7 doctors weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics
6 doctors agree

In brief: Don't think so

While anything is possible, testosterone in general & Androderm specifically have not been linked to any body parts going numb.
It would've been helpful to know which parts go numb and if consistently same or varying. You can try your own experiment under your doc's supervision by coming off Androderm to see if numbness goes away or not. Good luck!

In brief: Don't think so

While anything is possible, testosterone in general & Androderm specifically have not been linked to any body parts going numb.
It would've been helpful to know which parts go numb and if consistently same or varying. You can try your own experiment under your doc's supervision by coming off Androderm to see if numbness goes away or not. Good luck!
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors